Discussions By Condition: I cannot get a diagnosis.

Multiple Compounding Symptoms

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • October 27, 2008
  • 08:18 PM

To begin with, I was diagnosed with liver abscesses a year ago. They looked at them surgically, and left them alone.

About 4 weeks ago I went to the nose doctor due to fluid running out. I was diagnosed with a staph infection in my sinuses and started on antibiotics, which I reacted to, so I got an IV (PICC line) which was supposed to be in for 2 weeks, but after 1 week I couldn't stand it anymore and made them take it out. My CT scan showed a cyst in my sinus that has to be removed, so I'm having surgery Nov. 12th to do the whole sinus thing.

This weekend, everywhere I scratch myself or cut myself shaving or anything, it gets immediately red all around like it's infected. I have bruises everywhere. I can't sleep but I'm extremely tired. And now my lymph nodes are swollen on the right side of my head and neck, 7 of them, so large that when I move my head it hurts.

Today, I have rib pain on the right side and a feeling of fullness there, which concerned me about the liver.

I'm also having night sweats for the past week, waking up drenched in sweat, but no signs of fever that I know of. I also have an eye infection in my right eye in the tear duct.

Do any of these relate to anything you're aware of? I'm not even sure where to start with all of this???

Reply Flag this Discussion

2 Replies:

  • What did they do about the staph in your blood? They haven't done cultures, but that's what I am afraid of, that it's rampant in my body...
    Anonymous 42789 Replies
    • October 27, 2008
    • 08:30 PM
    • 0
    Flag this Response
  • Sounds like you have a disseminated (throughout your body) staph infection. It's best to get treated with anttibiotics for a full course of treatment, especially *before* you have any surgery. If you had problems with the antibiotic you were on with the PICC line, ask to get switched to another one. You have to take *all* of an antibiotic for it to work. If you take one and stop it too soon, you may risk causing the staph to become resistant to the drugs. I hope you feel better soon.
    aquila 1263 Replies
    • October 28, 2008
    • 07:22 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.